Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Krivonogov, N P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:191
Full texts:60
References:30

http://www.mathnet.ru/eng/person65246
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/629958

Publications in Math-Net.Ru
1998
1. S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov, “The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  157–168  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 153–164

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021